# SDR CALA2023111703415

- Difficulty date: November 6, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 76,392 hours, 27,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 2024T3BARE0150
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HFEC INSPECTION FOUND AT CENTER WING REAR SPAR VERTICAL PRESSURE WEB ON L/H UPPER WHEEL WELL AREA TWO CRACKS WERE FOUND, ARE MARK WITH ORANGE STREAMER. (REF: AAR NR 99989362) REPAIRED VERTICAL PRESSURE WEB ON L/H UPPER WHEEL WELL AREA IAW 1-20-01-0G-0 SFR NO 1034314 AND SRM 57-10-10-2R-3, SRM 51-40-02-0G-0 SRM 51-40-02-0G-0, SRM 57-10-10-2R-3 AMM 20-10-07-913-801 AMM 51-21-41-370-803. AMM 51-21-72-370-804 AMM 20-60-07-913-801 AMM 51-21-99-300-801 SRM 5
